| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Codes |
Display Difficult to Read (1181); Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional procode=dro.Zoll medical corporation has received the device and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device's display was inverted and it displayed a "system fault code 36", "system fault code 37", "paddle fault", "defib disabled", "pacer disabled" messages.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the malfunction was duplicated and attributed to a faulty integrated circuit on the system board.The system board was replaced to remedy the reported problem.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.